# SDR RAIA980304

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L86023281
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7517 - GRR - LEFT ENGINE LOST OIL PRESSURE, CREW PEFORMED INFLIGHT SHUTDOWN.  MAINTENANCE REPLACED LEFT OIL COOLER ASSEMBLY.  (M)
